Representations of convergence algebras as algebras of real-valued functions

Binz, Ernst

Document Type: Article
Year of publication: 1975
The title of a journal, publication series: Symposia Mathematica
Volume: 17
Page range: 81-91
Place of publication: London [u.a.]
Publishing house: Academic Press
ISSN: 0082-0725
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Binz, Ernst

Google Scholar: Binz, Ernst

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item